# SDR SWAA2014031326020

- Difficulty date: February 27, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 28,408 hours, 16,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 540, BETWEEN STRINGER 22R & STRINGER 23R.  REPAIRED SKIN IAW SWA EA.
